# SDR IPXA201310180624

- Difficulty date: October 15, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIPPED ON CLOSING.  SECURED L1 DOOR FWD LOWER TRACK IAW MM 20-50-02-2.  L1 DOOR AND ACTUATOR TESTED GOOD IAW MM 52-10-01-700-801.
